Since this past June, I have had abdominal distortion and I can feel small grape size lumps that move. I am on Wellbutrin & Buspar among other RX's for hypertension, etc. I have had an ultrasound, abdominal CT scan, upper GI and the latest was an endoscopy. They found nothing and yet the upper part of my abdomen appears to be getting larger and is somewhat painful especially to the touch and right after eating. I am TOTALLY besides myself so am taking this problem into my own hands and doing lots of research. Found articles on Dercum's (adiposis dolorosa) and brought the information to my last doc's appointment which said an infusion of lidocaine might help but instead I got an injection of lidocaine right into my stomach which has caused a bruise and really didn't help the pain. I'm sure that my doc thinks I'm neurotic to say the least but I am NOT imagining these symptoms. I'M SO TIRED OF BEING SO UNCOMFORTABLE. Anyone with any ideas? Desperate....
THIS IS TO CALIDREAMER, I ALSO HAVE THE EXACT SAME THING GOING ON WITH ME. I HAVE SMALL GRAPE SIZE LUMPS AND I TOO THOUGHT IT MIGHT BE THIS DISEASE. BUT YOU MENTIONED ONE THING! WELBUTRIN, EVER SINCE MY DOCTOR STARTED ME ON WELBUTRIN FOR MY DEPRESSION IS ABOUT WHEN THESE THINGS STARTED TO GROW. THEY ARE AROUND MY UPPER ABDOMEN AND ON BOTH SIDES OF MY RIB CAGES. WHEN YOU PRESS ON THEM THEY KIND OF SQUIRT TO THE SIDE AND ARE PAINFUL. I AM GOING TO TALK TO MY DOCTOR ABOUT SWITCHING TO ANOTHER ANTI-DEPPRESSANT AND SEE IF IT CLEARS UP. GOOD LUCK WITH YOURS!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.